# SDR 0200929970

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- Aircraft time: 83,684 hours, 87,438 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

During Overnight CK. in MSP the #5 leading edge rib was found cracked common to the lower most aft fastener hole . The crack was .5" long. Repaired per EA 99-189349.
